Select Publications

Journal articles

Chan D; Ingalls C, 2021, 'The minimal model program for arithmetic surfaces enriched by a Brauer class', , http://arxiv.org/abs/2108.03105v1

Chan D; Nyman A, 2021, 'Morphisms to noncommutative projective lines', Proceedings of the American Mathematical Society, vol. 149, pp. 2789 - 2803, http://dx.doi.org/10.1090/proc/15386

Chan D; Ingalls C, 2021, 'Low dimensional orders of finite representation type', Mathematische Zeitschrift, vol. 297, pp. 1161 - 1190, http://dx.doi.org/10.1007/s00209-020-02552-2

Chan D; Nyman A, 2019, 'A Representation Theoretic Study of Non-Commutative Symmetric Algebras', Proceedings of the Edinburgh Mathematical Society, vol. 62, pp. 875 - 887, http://dx.doi.org/10.1017/S0013091518000871

Abdelgadir T; Chan D, 2019, 'Tensor stable moduli stacks and refined representations of quivers', , http://arxiv.org/abs/1907.07070v1

Chan D; Chan K; Völcsey LDTD; Ingalls C; Jabbusch K; Kovács SJ; Kulkarni R; Lerner B; Nanayakkara B; Okawa S; Bergh MVD, 2017, 'The minimal model program for b-log canonical divisors and applications', The minimal model program for b-log canonical divisors and applications, http://arxiv.org/abs/1707.00834v2

Chan D; Lerner B, 2017, 'Moduli stacks of Serre stable representations in tilting theory', Advances in Mathematics, vol. 312, pp. 588 - 635, http://dx.doi.org/10.1016/j.aim.2017.03.027

Chan D; Nyman A, 2016, 'Species and non-commutative P1's over non-algebraic bimodules', Journal of Algebra, vol. 460, pp. 143 - 180, http://dx.doi.org/10.1016/j.jalgebra.2016.03.048

Chan D; Chan K, 2015, 'Rational curves and ruled orders on surfaces', Journal of Algebra, vol. 435, pp. 52 - 87, http://dx.doi.org/10.1016/j.jalgebra.2015.03.018

Chan DS; Nyman A, 2013, 'Non-commutative Mori contractions and P{double-struck}1-bundles', Advances in Mathematics, vol. 245, pp. 327 - 381, http://dx.doi.org/10.1016/j.aim.2013.06.018

Chan DS, 2012, 'Twisted rings and moduli stacks of "fat" point modules in non-commutative projective geometry', Advances in Mathematics, vol. 229, pp. 2184 - 2209, http://dx.doi.org/10.1016/j.aim.2011.12.006

Chan DS; Kulkarni RS, 2011, 'Moduli of bundles on exotic del pezzo orders', American Journal of Mathematics, vol. 133, pp. 273 - 293, http://dx.doi.org/10.1353/ajm.2011.0002

Chan DS, 2010, 'Hilbert schemes for quantum planes are projective', Algebras and Representation Theory, vol. 13, pp. 119 - 126, http://dx.doi.org/10.1007/s10468-008-9111-8

Chan DS, 2010, 'McKay correspondence for canonical orders', Transactions of the American Mathematical Society, vol. 362, pp. 1765 - 1795, http://dx.doi.org/10.1090/S0002-9947-09-05010-7

Chan DS; Hacking P; Ingalls C, 2009, 'Canonical singularities of orders over surfaces', Proceedings of the London Mathematical Society, 3rd Series, vol. 98, pp. 83 - 115, http://dx.doi.org/10.1112/plms/pdn025

Chan DS, 2005, 'Noncommutative cyclic covers and maximal orders on surfaces', Advances in Mathematics, vol. 198, pp. 654 - 683, http://dx.doi.org/10.1016/j.aim.2005.06.012

Chan DS; Kulkarni RS, 2005, 'Numerically Calabi-Yau orders on surfaces', Journal of the London Mathematical Society - Second Series, vol. 72, pp. 571 - 584, http://dx.doi.org/10.1112/S0024610705006976

Chan DS, 2005, 'Splitting bundles over hereditary orders', Communications in Algebra, vol. 33, pp. 2193 - 2199, http://dx.doi.org/10.1081/AGB-200063537

Chan DS; Ingalls C, 2005, 'The minimal model program for orders over surfaces', Inventiones Mathematicae, vol. 161, pp. 427 - 452, http://dx.doi.org/10.1007/s00222-005-0438-z

Chan DS; Ingalls C, 2004, 'Non-commutative coordinate rings and stacks', Proceedings of the London Mathematical Society, 3rd Series, vol. 88, pp. 63 - 88, http://dx.doi.org/10.1112/S0024611503014278

Chan DS; Kulkarni RS, 2003, 'Del Pezzo orders on projective surfaces', Advances in Mathematics, vol. 173, pp. 144 - 177, http://dx.doi.org/10.1016/S0001-8708(02)00020-8

Chan DS, 2002, 'Pre-balanced dualizing complexes', Israel Journal of Mathematics, vol. 132, pp. 285 - 314

Chan DS, 2000, 'Noncommutative Rational Double Points', Journal of Algebra, vol. 232, pp. 725 - 766, http://dx.doi.org/10.1006/jabr.2000.8419

Chan DS, 2000, 'Twisted multi-homogeneous coordinate rings', Journal of Algebra, vol. 223, pp. 438 - 456, http://dx.doi.org/10.1006/jabr.1999.7938

Corkish R; Chan DS; Green MA, 1996, 'Excitons in silicon diodes and solar cells: A three-particle theory', Journal of Applied Physics, vol. 79, pp. 195 - 203

Conference Papers

Chan DS; Ingalls C, 2010, 'Conic bundles and Clifford algebras', in Ara P; Brown KA; Lenagan TH; Letzter ES; Stafford JT; Zhang JJ (eds.), Contemporary Mathematics, Vol 562, American Mathematical Society, USA, pp. 53 - 75, presented at New Trends in Noncommutative Algebra, University of Washington, Seattle, 09 August 2010 - 14 August 2010, http://dx.doi.org/10.1090/conm/562/11130

Working Papers

Chan D, 2017, 2-Hereditary algebras and almost Fano weighted surfaces, http://dx.doi.org10.1016/j.jalgebra.2016.11.037


Back to profile page